gastroenterologist-icon
Gastric problem
Used this tablets. Now I have too much of gastric issue. And varying appetite . Having pin like pains near chest now and then in various areas of my stomach .
39 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If you have bloating or feeling of fullness of the stomach u ll have to change the tablets to cap.pantocid l 1-0-0 x 14 days . Lifestyle changes - exercise yoga Eat small bit frequent meals Ensure 2-3 hours gap between meal And sleep
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.